# SDR 99ZZZM656

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S5237610420751
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR INNER STRUCTURE HAS CORROSION AFT OF PRESSURE DOOR.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL.  CORROSION REMOVED AND FOUND BEYOND LIMITS IAW SRM 51-21-42.  (M)
